MathSciNet Relay Station
MathSciNet bibliographic data
MR1888798 42B25 (11K70 43A07)
Magyar, A.; Stein, E. M.; Wainger, S. Discrete analogues in harmonic analysis: spherical averages. Ann. of Math. (2) 155 (2002), no. 1, 189–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement